# SDR CA110905004

- Difficulty date: August 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,441 hours
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) UNCOMMANDED AUTOFEATHER DURING TAKEOFF ROLL, WAS REPORTED BY THE FLIGHT CREW. ENGINE WAS NEVER SECURED THEREFORE REACHED MAXIMUM TORQUE VALUE FOR ABOUT 6 MINUTES.  AN UNEVENTFUL LANDING WAS CONDUCTED WITH 1 ENGINE IN FEATHER CONDITION. POST LANDING INSPECTION REVEALED A BETA VALVE PROBLEM. ENGINE MFG RECOMMENDED ENGINE REMOVAL FOR LIGHT OVERHAUL.
